# SDR 02FDEA00064

- Difficulty date: January 24, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 10,323 hours, 2,297 cycles
- Engine: Pwa PW4462
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Seal
- Condition: Leaking
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG ANTI-ICE DUCT LEVEL 3 ALERT SHUT DOWN ENG.    SECURED LOOSE SEAL & R&R PRESS SWITCH PER PRECAUTION.
